2019
Том 71
№ 2

All Issues

Butsan G. P.

Articles: 27
Article (Ukrainian)

Limit theorems on the convergence of infinite products for parametric stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1184–1192

Article (Ukrainian)

Mixed product of stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 873–878

Article (Ukrainian)

Original multiplicative systems of almost-linear operators for almost-linear additive operator systems without continuity conditions

Butsan G. P., Lyatambur K. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 717–724

Article (Ukrainian)

Limit theorem for parametric stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 153-162

Article (Ukrainian)

Certain representations of multiplicative stochastic semigroups without discontinuities of the second kind

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 555–563

Article (Ukrainian)

Certain representations of multiplicative stochastic semigroups without the continuity and martingale conditions

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 290–296

Article (Ukrainian)

An integral representation of a multiplicative stochastic semigroup without martingality and continuity conditions

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 562–568

Article (Ukrainian)

Infinitesimal semigroups for stochastic semigroups without continuity and martingality conditions

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 285–294

Article (Ukrainian)

Isomorphism of multiplicative and additive parametric semigroups without the continuity condition

Butsan G. P., Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 168 – 175

Article (Ukrainian)

A class of stochastic semigroups

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 3 - 7

Article (Ukrainian)

Primitive semigroups for a class of stochastic semigroups

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 486—489

Article (Ukrainian)

Infinitesimal semigroups for one class of stochastic semigroups

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 221—224

Article (Ukrainian)

A class of gaussian measures on a space of operators

Butsan G. P., Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 613—616

Article (Ukrainian)

Nonhomogeneous stochastic semigroups

Butsan G. P., Butsan S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 437–443

Article (Ukrainian)

A condition of bounded variation for stochastic categories

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 654–659

Article (Ukrainian)

Some remarks on the paper “stochastic semigroups”

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 796–800

Article (Ukrainian)

Stochastic semigroups with generalized operator values

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 373–377

Article (Ukrainian)

Some properties of the integral representation of a stochastic semigroup

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 166–171

Article (Ukrainian)

Integral representation of stochastic semigroups

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 15–22

Article (Ukrainian)

Several remarks on the paper “on the representation of multiplicative processes”

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 378–380

Article (Ukrainian)

Representation of multiplicative processes

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 159–169

Article (Ukrainian)

On the orthogonality of a generalized measure, defined on an operator ring, relative to a shift

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 360–364

Article (Ukrainian)

A compactness criterion in the space of Hilbert-Schmidt operators

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 526–529

Article (Ukrainian)

One condition for equivalence of measures specified in a semigroup relative to shifts

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 70–74

Article (Ukrainian)

An equivalence condition for Gaussian measures in Hilbert space

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 514—518

Article (Ukrainian)

On measures in a Hilbert space which are equivalent relative to groups of linear transformations

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 593–600

Article (Russian)

On certain properties of multiplicative processes

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 723–733